# SDR HAIHEEA9816

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 204030619146
- Condition: Cracked
- Location: Rt Door Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER DOOR POST AT WINDSHIELD HAD OUTER SKIN, P/N 204-030-619-146 CRACKED OR BROKEN.  INNER CHANNEL OF WINDSHIELD P/N 205-030-619-012S PARTIALLY CRACKED. REPLACED WITH SERVICEABLE PARTS.
